Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffer from migraines. Using vasograin. Is the frequent use of medication safe?

Hi Doctor,
I am 25 year old girl. I am suffering from migraine since last 7 years. whenever i have headache which is there most of the time, then the vein on my left temple swells and pains alot i cannot even touch it. What could be the reason for that?
And i am using vasograin when my headaches. so i wanted to know that frequent use of the medicine will result in loss of the effect of my medicine has on my headache?
What other medicines i can take over the counter?
Asked On : Thu, 28 Mar 2013
Answers:  2 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
There are some side effects for vasograin as i is a combination of three drugs.So try to avoid it and if you have severe pain try to use normal nsaid and if pain is not relieved then you can use headset tablet.But prophylaxis is needed for you to prevent frequent attacks consult your doctor for prophylactic treatment as i usually prescribe tab.topiramate 25mg hs.Thank you.
Answered: Sat, 13 Jul 2013
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Lohit K's  Response
Hi, Thanks for using HCM.

Migraine occurs due to variable blood supply (vaso dilation and contraction) and also due to stimulation of cerebrum(brain).
There are other aalternatives available, but since you are relieved of symptoms with Vasograin you can continue it as different people respond to different drugs. Vasograin if taken continuously for longer time there may cause some side effect like cardiovascular and risks of stroke. You can avoid drug identifying the triggers for headaches like light , noise , etc. and take proper sleep and avoid stress. Consult your doctor for examination and management.
Hope I answered your question. Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Dr. Lohit
Answered: Sat, 13 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor